# SDR AU000389

- Difficulty date: May 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: 767338ER
- Engine: Ge CF680C2*
- System (JASC): 7170 · Engine Drains
- Part: Retainer
- Part number: A1717D32
- Condition: Missing
- Location: Engine Drains
- Component: Engine Drains, Ge, CF680C2
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTION CHAMBER DRAIN FUEL LINE COUPLING RETAINER HALVES NOT FITTED. FUEL LEAKING FROM COUPLING.
